Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 370217, 23 pages
http://dx.doi.org/10.1155/2009/370217
Research Article

Some Results on Bellman Equations of Optimal Production Control in a Stochastic Manufacturing System

School of Distance Education, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 19 September 2008; Revised 27 March 2009; Accepted 12 May 2009

Academic Editor: Nikolaos E. Limnios

Copyright © 2009 Azizul Baten and Anton Abdulbasah Kamil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Azizul Baten and Anton Abdulbasah Kamil, “Some Results on Bellman Equations of Optimal Production Control in a Stochastic Manufacturing System,” Journal of Probability and Statistics, vol. 2009, Article ID 370217, 23 pages, 2009. https://doi.org/10.1155/2009/370217.